I failed a drug screen test, it showed up as anfetamines (sorry, I do not take it or know how to spell it). I have only taken medication that my Doctor prescribes, and they do not belive me. What do I do?
16 Mar 2011
I take Tizanidine too and I've never had it come up as amphetamines. There are possibilities of false negatives on some of these tests. The cheaper tests are more likely to have a false possitive that a gas chromatigraphy-mass spectrometry will not. You may ask what kind of test they used. If it was a cheap one you may ask about having a gas chromatography run but it will likely be very expensive and you may have to pay out of pocket for it. Was this a pre-employment screen or was it for a pain management clinic? Were you taking any cold medicines at the time? these sometimes show up positive for amphetamines. i am going to include a link to a Mayo website article about urine testing that is very imformative.
3 Mar 2012
If you have a prescription for any medication and fail a pre-screening drug testing, you may present verifying information to your potential employer for verification. This should remedy your situation. You may be taking a cumulation of medications that cross each other and create a false positive in your system depending on each individuals chemical makeup. However, some employers choose to NOT employ a person even if they take a prescribed medication due to potential hazardous situations that could happen. Depending on your state, an employer may have the right to hire you or not based on that drug text result without validating medications you are prescribed.
- Tizanidine Information for Consumers
- Tizanidine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tizanidine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 25 Aug 2009
I am currently treated for both PTSD and severe back problems, as well as painful upper-body spasms. Meds I'm on are; Tizanidine (Zanaflex), as ...
2 answers • 18 Sep 2009
1 answer • 25 Mar 2010
had stroke, after 5 wks in hosp. came home and was taking tizanidine hcl to help with tone or spatic muscles . later changed to baclofen. this does ...
1 answer • 14 Dec 2012